MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy event description: the surgeon wanted to drain bile from the gall bladder to make it easier to manipulate during surgery.He inserted an aspiration needle down the port which then started to leak, therefore, we changed it for a new one.It wasn¿t until we were removing the ports towards the end of the procedure that the surgeon noticed the clear plastic piece inside the patient.No harm occurred as it was then removed.Additional information and photos received by an applied medical representative via email on 01dec25: lot number updated accordingly.Lot trace performed with nhs supply chain account under id (b)(6).Additional information and received by an applied medical representative via email on 02dec25: no issues with patient as a result.The user resolved the situation by removing plastic piece during procedure.Event happened midway in the procedure, as the consultant wanted to drain bile from the gallbladder prior to removal.Pieces fell into the patient and all were retrieved.Ablation needle was being used at the time of the incident.Additional information and received by an applied medical representative via email on 03dec25: the instruments used prior to the incident were reuseable johann laparoscopic forceps.We have not removed or cut anything on the internal seal to inspect the damaged component.Intervention: changed it for a new one and removed plastic piece during procedure.Patient status: no issues with patient as a result.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23832762
Report Number2027111-2025-00922
Device Sequence Number12032272
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF03
Device Catalogue Number101473818
Device Lot Number1560778
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REUSEABLE JOHANN LAPAROSCOPIC FORCEPS; WALL ASPIRATION NEEDLE
Patient SexUnknown